Publications in math

  1. “Comment on Cenci et al. (2015): Half-full or half-empty? A model of decision making under risk”, Journal of Mathematical Psychology, Vol. 81, pp. 110-113, 2017.                                                                                                           
  2. "Characterization of acceptance sets for co-monotone risk-measures" , Insurance: Mathematics and Economics, Vol. 74, pp. 147-152, 2017.                                                                                                                                          
  3. "Evolutionary stability of prospect theory preferences", Journal of Mathematical Economics, 50(2014), pp. 1-11.                                                                                                                                                                                                        
  4. "Co-monotonicity of optimal investments and the design of structural financial products“, Finance and Stochastics, vol. 15, no. 1, 2011, pp. 27-55.                                                                                                                                                                                                                                                                                                                    
  5. "Financial Market Equilibria with Cumulative Prospect Theory“ (with Enrico De Giorgi und Thorsten Hens), Journal of Mathematical Economics, Vol. 46, Issue 5, 2010, pp. 633-651.                                                                                                                                                                                                
  6. "Gradient flows in asymmetric metric spaces" with Chenchiah, Isaac Vikram; Zimmer, Johannes; in: Nonlinear Anal. 71 (2009), no. 11, 5820--5834.

  7. "Young measure flow as a model for damage" with Zimmer, Johannes; in: Z. Angew. Math. Phys. 60 (2009), no. 1, 1--32.
    PDF Doc Del Clipboard Journal Article.

  8. "Higher dimensional problems with volume constraints - existence and Gamma-convergence"; in: Interfaces Free Bound. 10 (2008), no. 2, 155--172.

  9. "Local minimizers of functionals with multiple volume constraints" with Oudet, Édouard; in: ESAIM Control Optim. Calc. Var. 14 (2008), no. 4, 780--794.

  10. "Parameter dependence of multiscale systems and nanostructures on crystals" with Zirnstein, Heinrich-Gregor; in: Math. Mech. Solids 12 (2007), no. 5, 513--525.

  11. "Variational problems for functionals involving the value distribution. Variational problems in materials science", 25--41, Progr. Nonlinear Differential Equations Appl., 68, Birkhäuser, Basel, 2006.

  12. "Global existence for nonconvex thermoelasticity" with Zimmer, Johannes; in: Adv. Math. Sci. Appl. 15 (2005), no. 2, 559--569.

  13. "Parabolic systems with nowhere smooth solutions" with Müller, Stefan; Šverǎk, Vladimír; in Arch. Ration. Mech. Anal. 177 (2005), no. 1, 1--20.

  14. "A model for hysteresis in mechanics using local minimizers of Young measures. Elliptic and parabolic problems", 403--414, Progr. Nonlinear Differential Equations Appl., 63, Birkhäuser, Basel, 2005.

  15. "On the Gamma-limit of the Mumford-Shah functional" with Tilli, Paolo; in: Calc. Var. Partial Differential Equations 23 (2005), no. 4, 373--390.

  16. "A relaxed model for step-terraces on crystalline surfaces" with Kurzke, Matthias; in: J. Convex Anal. 11 (2004), no. 1, 59--67.

  17. "Abstract variational problems with volume constraints"; in: ESAIM Control Optim. Calc. Var. 10 (2004), no. 1, 84--98 (electronic).

  18. "Young-measure approximations for elastodynamics with non-monotone stress-strain relations" with Carstensen, Carsten; in: M2AN Math. Model. Numer. Anal. 38 (2004), no. 3, 397--418.

  19. "Exponential stability and global existence in thermoelasticity with radial symmetry", in: Quart. Appl. Math. 62 (2004), no. 1, 1--25.

  20. "Young measure solutions for nonconvex elastodynamics"; in: SIAM J. Math. Anal. 34 (2003), no. 6, 1380--1398 (electronic).

  21. "A volume constrained variational problem with lower-order terms", with Morini,
    Massimiliano; in: Appl. Math. Optim. 48 (2003), no. 1, 21--38.

  22. "Time dependent Young measure solutions for an elasticity equation with diffusion"; in: International Conference on Differential Equations, Vol. 1, 2 (Berlin, 1999), 457--459, World Sci. Publ., River Edge, NJ, 2000.